# SDR SWAA2024011540598

- Difficulty date: January 12, 2024
- Submitted: January 15, 2024
- Operation: Air carrier
- Aircraft: N497WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32479
- Aircraft time: 63,856 hours, 37,977 cycles
- System (JASC): 2565 · Escape Slide
- Part: Cover
- Part number: UNKNOWN
- Condition: Damaged
- Location: Zn 800 Door
- Stage of operation: CR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT AFT EMER. EXIT SLIDE COVER DAMAGE.<[01] SECURED RIGHT AFT EMER. EXIT SLIDE COVER IAW SIP.
